# SDR IPXA2015060389758

- Difficulty date: May 21, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA7051501
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER MLG LT TRUNNION SUPPORT FITTING HAS CORROSION ON UPPER SURFACE ACCOMPLISHED BLEND REPAIR ON CENTER MLG LT TRUNNION FITTING IAW VT-SAA EA 011-5310-01-A5834 REV I/R AND EO 5340-57672-A.
